# SDR DALA2018011200240

- Difficulty date: January 11, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 70,904 hours, 52,007 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY LIGHTS BROKEN AT 34DE.  REPAIRED WIRING.  REPLACED THE POWER SUPPLY. OPS CHECKED GOOD.
